# SDR ASAA2019081203361

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 29,702 hours, 8,603 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN POSITIONING RIGHT CENTER FUEL PUMP FROM OFF TO ON THE LOW PRESSURE LIGHT DOES NOT ILLUMINATE. GROUNDED - YES. DETERMINED THE RT CENTER TANK FUEL BOOST PUMP PRESSURE SWITCH FAILED. REMOVED AND REPLACED THE RT CTR TANK SWITCH REF B737-800 AMM 28-42-11/401. PERFORMED AMM TASK 28-42-11-700-801 OPERATIONAL TEST. OPS CHECK GOOD.
